# SDR USAA2014090200005

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 37,185 hours, 24,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SHOWS DISARMED ON ECAM DOOR PAGE WHEN DOOR ARMING LEVER IS IN THE ARMED POSITION.  PERFORMED OPERATIONS CHECK OF R1 DOOR.  SLIDE ARM INDICATIONS ALL NORMAL IAW AMM 52-73-00-710-001-A.
